MAUDE Adverse Event Report: KARL STORZ Endovision FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY

KARL STORZ Endovision FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Model Number 11272VH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Common Device Name
FLEXIBLE VIDEO CYSTO HD-VIEW, SCOPE ONLY
Manufacturer (Section D)
KARL STORZ Endovision
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ Endovision
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
+1(410)441-1327
MDR Report Key50439104
Report Number1221826-2026-02026
Device Sequence Number9588262
Product Code FAJ
UDI-Device Identifier04048551423226
UDI-Public04048551423226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11272VH
Device Catalogue Number11272VH
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown